# SDR SIMA201128310

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 19,000 hours, 13,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3705 THE CREW REPORTED THE CAPTAIN’S PORTABLE FLASHLIGHT MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED FLASHLIGHT ASSEMBLY AT CAPTAIN’S POSITION IAW CRJ-700 AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
